# SDR CALA2014071191459

- Difficulty date: July 7, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 62,838 hours, 7,190 cycles
- Engine: Pwa PW4056
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PNL LIGHTS ON CTR & RT SIDE BACKGROUND LIGHTS INOPERATIVE, EXCEPT FOR FUEL INDICATORS.  DIMMER FUSE OPERATIONS OK.
